# SDR SWAA100148

- Difficulty date: January 10, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 58,493 hours, 56,794 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645519
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING AILERON TAB END CRACKED.  REMOVED AND REPLACED TAB PER MM.
